| Model Number |
PXCAT3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Event or Problem Description
A non-healthcare professional reported that following intraocular lens (iol) implant procedure, the right lens did not see vision well, and in (b)(6) 2026 it was replaced.Originally patient was implanted with the same distance prescription in both eyes, which was a mistake, not sure if it was the doctors, or if company sent the wrong lens.Now patient have a lens that does not see distance or near well and i need glasses.Additional information has been requested.There are two medical device reports associated with this patient.This file is for right eye.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been requested and received stating that lens was replaced with company same lens model but one diopter less power.When patient first got the lens implanted, they had difficulty finding golf balls on the courses, and difficulty reading street and highway signs.It turned out that right lens was not the correct distance, so it was re-implanted.Which was better for distance but not as good for near vision.Now patient need glasses to see clearly.The lens sees better for distance but that diminishes the close vision.
Additional Manufacturer Narrative
Corrected information was provided in b2, b5, d1, d4, d5, d6a, d6b, h4, and h6.The manufacturer internal reference number is: (b)(4).